Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 692, NWS Jackson, MS

November 8, 2011Morehouse Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Nov 8, 2011, 8:59 PM CST for Morehouse Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 8, 2011, 8:59 PM CST (02:59 UTC)
Expired
Nov 8, 2011, 9:32 PM CST
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 175 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 8, 5:30 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KJAN 090259
SVRJAN
LAC067-090345-
/O.NEW.KJAN.SV.W.0692.111109T0259Z-111109T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...

* UNTIL 945 PM CST

* AT 859 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF BASTROP
  MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BASTROP BY 910 PM CST...
  GALION BY 925 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.

&&

LAT...LON 3299 9145 3288 9150 3285 9157 3263 9166
      3261 9172 3256 9175 3257 9181 3253 9184
      3252 9187 3254 9189 3251 9191 3259 9194
      3265 9192 3270 9198 3268 9205 3276 9207
TIME...MOT...LOC 0259Z 250DEG 32KT 3270 9197

$$

CME
3 follow-up statements
569 
WWUS54 KJAN 090313
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 PM CST TUE NOV 8 2011

LAC067-090345-
/O.CON.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
913 PM CST TUE NOV 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHERN MOREHOUSE PARISH...

AT 913 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR BASTROP MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MER ROUGE BY 920 PM CST...
  GALION BY 925 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.

&&

LAT...LON 3299 9145 3288 9150 3285 9157 3263 9166
      3261 9172 3256 9175 3257 9181 3253 9184
      3252 9187 3254 9189 3251 9191 3259 9194
      3265 9192 3270 9198 3268 9205 3276 9207
TIME...MOT...LOC 0313Z 250DEG 32KT 3276 9186

$$

CME
401 
WWUS54 KJAN 090320
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CST TUE NOV 8 2011

LAC067-090345-
/O.CON.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
920 PM CST TUE NOV 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN MOREHOUSE PARISH...

AT 920 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR MER ROUGE MOVING EAST AT 40
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GALION BY 925 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.

&&

LAT...LON 3282 9190 3299 9145 3288 9150 3288 9154
      3285 9157 3263 9166 3261 9172 3256 9175
      3257 9181 3253 9187 3255 9189
TIME...MOT...LOC 0320Z 251DEG 34KT 3275 9175

$$

CME
491 
WWUS54 KJAN 090332
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CST TUE NOV 8 2011

LAC067-090342-
/O.CAN.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
932 PM CST TUE NOV 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOREHOUSE PARISH
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.

LAT...LON 3282 9190 3299 9145 3288 9150 3288 9154
      3285 9157 3263 9166 3261 9172 3256 9175
      3257 9181 3253 9187 3255 9189
TIME...MOT...LOC 0332Z 251DEG 34KT 3278 9158

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 8:20 PM CST, 39 minutes earlier.

Area forecast discussion, Nov 8, 8:20 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
820 PM CST TUE NOV 8 2011

.UPDATE...A TORNADO WATCH IS CURRENTLY IN PLACE FOR OUR NORTHWEST
COUNTIES AND PARISHES THIS EVENING AS A LINE OF STORMS IS WORKING
ITS WAY ACROSS LA AND AR. THE MODELS CONTINUE TO INDICATE THAT THE
CAPE/INSTABILITY/SHEAR WILL WAIN AS IT APPROACHES THE MISSISSIPPI RIVER
TONIGHT...BUT A COUPLE OF STORMS MAY CONTINUE TO BE STRONG TO SEVERE
OVER THE WRN COUNTIES/PARISHES THIS EVENING BEFORE WEAKENING LATER
THIS EVENING INTO THE OVERNIGHT HOURS. THE LINE OF STORMS WILL
CONTINUE TO SWEEP ACROSS THE STATE OVERNIGHT ALONG A COLD FRONT THAT
WILL USHER IN MUCH COOLER AIR ACROSS THE AREA TOMORROW. MOST
LOCATIONS SHOULD SEE AT LEAST SOME MUCH NEEDED RAINFALL
OVERNIGHT...ALTHOUGH NOT NEARLY ENOUGH. ALREADY MADE A FEW
ADJUSTMENTS TO THE POPS/WEATHER GRIDS AND HOURLY TEMPS...BUT OTHER
THAN THAT THE FORECAST LOOKS ON TRACK AND NO OTHER UPDATES ARE
NEEDED AT THIS TIME./15/

.SHORT TERM...A RISK FOR STRONG TO SEVERE CONVECTION IS EXPECTED
OVER WRN ZONES TONIGHT...THIS BEING THE REGION WHERE FORCING WILL
COME TOGETHER WITH THE LAST VESTIGES OF BETTER INSTABILITY. THE AXIS
OF HIGHER INSTABILITY NOTED UPSTREAM TODAY IS FORECAST TO DIMINISH
SIGNIFICANTLY AS THE FRONTAL SYSTEM MOVES EAST TONIGHT. HIGHER CAPE
VALUES ARE FORECAST TO DECREASE TO A THIN AXIS OF 100-300 J/KG NEAR
THE MS RIVER BY 06Z. CAPE CONTINUES TO WEAKEN FROM THERE AS THE
SYSTEM PROGRESSES EWD ACROSS THE FORECAST AREA...THE EXCEPTION BEING
A LOCAL INCREASE OVER SERN MS DURING THE LATE MORNING WEDNESDAY JUST
BEFORE THE WEAKENING SURFACE TROUGH EXITS. THE EURO MAINTAINS HIGHER
CAPE VALUES INTO WRN ZONES...GENERALLY WEST OF THE MS RIVER AT
06Z...BEFORE WASHING OUT CAPE OVER WRN/CNTRL ZONES BY 12Z. LAPSE
RATES/VERTICAL TOTALS DONT WASH OUT AS MUCH AND STAY HIGH ENOUGH TO
MAINTAIN TSTMS ACROSS THE WHOLE AREA BUT DO NOT LOOK SUFFICIENT TO
MAINTAIN A SEVERE WEATHER RISK OVER THE EAST IN THE FACE OF
DIMINISHING CAPE.

THE BEST LOW LEVEL CONVERGENCE IS EXPECTED DURING THE EVENING BEFORE
850 MB FLOW VEERS MORE TO THE WEST BY 06Z. WE WILL HAVE MORE THAN
SUFFICIENT SHEAR IN PLACE TONIGHT WITH 0-6KM VALUES IN EXCESS OF 40
KTS OVER MUCH OF THE REGION AND 0-3KM HELICITY VALUES WELL ABOVE 300
OVER CENTRAL AND NRN ZONES AHEAD OF THE SURFACE TROUGH. HEALTHY
UPPER DIVERGENCE WILL ALSO BE MAINTAINED INTO WRN ZONES THIS
EVENING...NOT AS STRONG AS CURRENTLY UPSTREAM BUT SUFFICIENT TO
ASSIST STRONGER CONVECTION WEST OF I-55 BEFORE WEAKENING. WEAKER
TORNADOES CAN NOT BE RULED OUT IN THE DELTA AND SWD ALONG THE MS
RIVER BASIN WWD BUT THE PRIMARY RISK WITH STORMS TONIGHT WILL BE
DAMAGING WINDS. THE RISK OF STRONGER CONVECTION WILL DIMINISH AS YOU
GO EAST BUT...DEEPER MOISTURE ADVECTED AHEAD OF THE
SYSTEM...EVIDENCED BY PRECIPITABLE WATER VALUES FROM 1.5 TO JUST
BELOW 2 INCHES AND 850 MB THETAE FIELDS ABOVE 320 DEGS...WILL
MAINTAIN GOOD RAIN CHANCES AS THE LOWER AND UPPER TROUGHS MOVE
THROUGH. LOW LEVEL CONVERGENCE AND FRONTAL FORCING WILL BE MAXIMIZED
ALONG AND JUST AHEAD OF THE SURFACE TROUGH INTO OUR FAR WRN ZONES
AFTER 8 OR 9 PM...CONTINUING OVER AREAS W OF I-55 THROUGH THE EARLY
A.M HOURS WEDNESDAY...BUT WILL SHIFT TO THE REAR OF THE SURFACE
TROUGH BY 12Z AS IT TRACKS ACROSS ERN ZONES.

A DRIER AIR MASS MOVES IN RAPIDLY BEHIND THE COLD FRONT WEDNESDAY...
AS DO COLDER TEMPERATURES FOR THE REGION. PERSISTENT NW WINDS WILL
PREVENT MAXIMUM RADIATIONAL COOLING WEDNESDAY NIGHT BUT THE
DECREASING PRESSURE GRADIENT WILL ALLOW MUCH COLDER CONDITIONS
THURSDAY NIGHT. FREEZING TEMPERATURES ARE PAINTED ACROSS THE REGION
BY SUNRISE FRIDAY WITH MANY LOCATIONS EXPECTED TO DROP INTO THE
UPPER 20S.

INCREASED POPS OVER MAV MOS FOR WRN AND CENTRAL ZONES FOR TONIGHT
AND OVER ERN ZONES...ESPECIALLY SE...FOR TOMORROW. MAV MOS TEMPS
GENERALLY ACCEPTED WITH A FEW TWEAKS HERE AND THERE. THE EXCEPTION
WAS MAV MOS NUMBERS FOR HIGHS TOMORROW...WHICH HAVE BEEN PARED DOWN
A BIT IN CONSIDERATION OF COLD AIR ADVECTION AND BREEZY NW WINDS.

.LONG TERM...A TAD WARMER...YET CONTINUED COOL AND DRY CONDITIONS
WILL AGAIN PREVAIL ON FRIDAY AS HIGH PRESSURE SHIFTS TO THE EAST OF
THE REGION AND THE MID-LEVEL FLOW ACROSS THE SOUTHEAST UNITED STATES
BECOMES MORE ZONAL.  SOUTHERLY FLOW IN THE LOWER LEVELS WILL CAUSE
MOISTURE TO GRADUALLY INCREASE DURING THIS TIME...AND A WARMING
TREND WILL BEGIN ACROSS THE FORECAST AREA THAT WILL CONTINUE INTO
THE WEEKEND.

RAIN CHANCES WILL BEGIN TO INCREASE DURING THE END OF THE WEEKEND
AND INTO THE FIRST PART OF THE WORK WEEK AS A SERIES OF UPPER LEVEL
TROUGHS ARE PROGGED TO AFFECT THE REGION.  THE FIRST WILL SEND A
COLD FRONT TOWARDS THE REGION BUT IT'LL STALL TO OUR NORTHWEST.
WHILE THE SECOND SHORTWAVE SENDS A STRONGER COLD FRONT INTO AND
THROUGH THE REGION ON TUESDAY.  THIS IS STILL A GOOD WAYS OUT AND
I'LL STICK WITH GUIDANCE AS AGREEMENT BETWEEN THE GFS AND EUROPEAN
IS LACKING A GOOD BIT WITH THIS SCENARIO. /19/

&&

.AVIATION...CLOUD COVER WILL CONTINUE TO INCREASE THIS AFTN AS A
COLD FRONT APPROACHES THE REGION FROM THE WEST. VFR CONDS SHOULD
PREVAIL FOR MOST AREAS THRU THE AFTN/EVENING...WITH MVFR LIKELY AS
RAIN ASSOC WITH THE FRONT BEGINS. ISOLD/SCT SHWRS/TSTMS WILL BEGIN
TO AFFECT AREAS ALONG/WEST OF THE MS RIVER AFTER 03Z
TONIGHT...MOVING EAST NEARING THE I-55 CORRIDOR 8-10Z...PUSHING INTO
AL LATE TOMORROW MORNING. WINDS WILL BE GUSTY OUT OF THE S/SE TODAY
AHEAD OF THE FRONT SHIFTING TO THE NW AND REMAINING GUSTY BEHIND THE
FRONT. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  63  43  60 /  86  35   9   0
MERIDIAN      59  72  41  62 /  51  58  10   0
VICKSBURG     56  63  40  60 /  93  20   7   0
HATTIESBURG   61  72  44  62 /  41  64  10   0
NATCHEZ       57  63  42  59 /  90  20   9   0
GREENVILLE    55  61  40  58 /  88  13   7   0
GREENWOOD     57  62  39  57 /  92  28   7   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03/19/BK
Hazardous weather outlook, Nov 8, 2:15 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CST TUE NOV 8 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>042-047-053-059-060-092015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
215 PM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 10 PM
AND 1 AM AS A WEAKENING SQUALL LINE SWEEPS EAST ACROSS THE REGION AHEAD
OF A COLD FRONT. THE PRIMARY RISK WITH THIS ACTIVITY WILL BE
DAMAGING WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE EARLY FRIDAY MORNING AS HIGH PRESSURE
SETTLES OVER THE REGION IN THE PRESENCE OF CLEAR SKIES AND LIGHT
WINDS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT OUTDOOR ANIMALS AND
SENSITIVE VEGETATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.

MSZ028>033-037>039-043>046-048>052-054>058-061>066-072>074-092015-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
215 PM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE EARLY FRIDAY MORNING AS HIGH PRESSURE
SETTLES OVER THE REGION IN THE PRESENCE OF CLEAR SKIES AND LIGHT
WINDS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT OUTDOOR ANIMALS AND
SENSITIVE VEGETATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Nov 8, 8:49 PM CST, 10 minutes before
LAZ007-015-090330-
RICHLAND LA-MOREHOUSE LA-
849 PM CST TUE NOV 8 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CST TUE NOV 8 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 15 MILES SOUTHWEST OF COLLINSTON AT 849 PM CST...MOVING EAST
AT 40 MPH.

PEOPLE IN SOUTHERN MOREHOUSE AND NORTHERN RICHLAND PARISHES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3284 9169 3253 9158 3251 9191 3259 9194
      3263 9193 3264 9193 3265 9192 3266 9194
      3268 9197 3270 9198 3268 9205 3272 9206
TIME...MOT...LOC 0249Z 251DEG 33KT 3261 9208

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 8:49 PM CSTSpecial Weather StatementJANMorehouse41 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.